RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 265, Pages 254–272 (Mi tm840)  

This article is cited in 3 scientific papers (total in 3 papers)

On Nonlinear Equations of $p$-adic Strings for Scalar Tachyon Fields

V. S. Vladimirov

Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: We consider boundary value problems for open and closed $p$-adic strings for scalar tachyon fields. Estimates for solutions to these problems and possible ways of constructing these solutions are obtained by reducing the problems to linear parabolic equations with nonlinear boundary conditions. We give an application of Gauss-type quadrature formulas to the numerical solution of the boundary value problems, and discuss the possibility of using these methods in multidimensional problems ($d=2$).

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 265, 242–261

Bibliographic databases:

Document Type: Article
UDC: 517.968.4+539.1.01
Received in May 2008

Citation: V. S. Vladimirov, “On Nonlinear Equations of $p$-adic Strings for Scalar Tachyon Fields”, Selected topics of mathematical physics and $p$-adic analysis, Collected papers, Tr. Mat. Inst. Steklova, 265, MAIK Nauka/Interperiodica, Moscow, 2009, 254–272; Proc. Steklov Inst. Math., 265 (2009), 242–261

Citation in format AMSBIB
\Bibitem{Vla09}
\by V.~S.~Vladimirov
\paper On Nonlinear Equations of $p$-adic Strings for Scalar Tachyon Fields
\inbook Selected topics of mathematical physics and $p$-adic analysis
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 265
\pages 254--272
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599560}
\zmath{https://zbmath.org/?q=an:1180.81118}
\elib{http://elibrary.ru/item.asp?id=12601467}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 265
\pages 242--261
\crossref{https://doi.org/10.1134/S0081543809020230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268514300023}
\elib{http://elibrary.ru/item.asp?id=15302501}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350044213}


Linking options:
  • http://mi.mathnet.ru/eng/tm840
  • http://mi.mathnet.ru/eng/tm/v265/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Matematicheskie voprosy teorii nelineinykh psevdodifferentsialnykh uravnenii $p$-adicheskikh strun”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(22) (2011), 34–41  mathnet  crossref  elib
    2. V. S. Vladimirov, “Solutions of $p$-adic string equations”, Theoret. and Math. Phys., 167:2 (2011), 539–546  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. V. S. Vladimirov, “Nonexistence of solutions of the $p$-adic strings”, Theoret. and Math. Phys., 174:2 (2013), 178–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:166
    Full text:5
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018